Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

A Bound on Equitable Partitions of the Hamming Space

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)
Jong Yoon Hyun ; Dept. of Math., Ewha Womans Univ., Seoul, South Korea

We denote Qn the set of binary words of length n. A partition {C1,C2,¿,Cr} of Qn with quotient matrix B = (bij)r×r is equitable if for all i and j, any word in d has exactly bij neighbors in Cj. The equitable partitions of Qn can be obtained from completely regular codes. We derive a bound on equitable partitions of Qn that does not depend on the size of the partition.

Published in:

Information Theory, IEEE Transactions on  (Volume:56 ,  Issue: 5 )